See Alike in...

Alike App

Browser

clayought

851d

ive been having a lot of trouble waking up in the morning. to the point where it has interfered with school. does anyone know if this could be a depressive symptom? and how can i work to stop this from happening?

    • Grumpy_Grape

      850d

      I had that same problem Solution (for me at least) LOUD alarm clock on the opposite side of room. It forces you to get up in your feet This lifesaver tool has me up every day bright and early, hope this helps 💕

    • Syd444

      851d

      My doctor said that if my sleep was messing up too much that we would have to look at changing meds or introduce melatonin for me to sleep well.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion